MathSciNet Relay Station
MathSciNet bibliographic data
MR2858507 26E60
Qiu, Ye-Fang; Wang, Miao-Kun; Chu, Yu-Ming; Wang, Gen-Di Two sharp inequalities for Lehmer mean, identric mean and logarithmic mean. J. Math. Inequal. 5 (2011), no. 3, 301–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement